Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Should I continue taking lutera while having bleeding with irregular periods problem?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1586 Questions
hi, I am looking to speak to a fertility endo /gyn I have had irregular periods for 4 years now, I only had it 3 times in the last 4 years so my previous gyn put me on lutera- which I took dec- into XXXXXXX and got my period XXXXXXX 2nd. Since then I have had been bleeding heavily for 8 days- and finished the white pills (3rd) week a few days ago- I now went to see another gyn and she told me to take two white pills a day for the next 5 days- skip the placebo and start a new pack right away. Is this right? im not sure what to do I have been very dizzy and nautious for the past two days- should I continue taking lutera? regarding the continuous use of lutera because I have been bleeding for 8 days very heavily- thank you
Posted Wed, 29 Jan 2014 in Menstruation and Miscarriage
Answered by Dr. Timothy Raichle 40 minutes later
Brief Answer: Hello, I would be happy to help... Detailed Answer: I have asked you some questions through a separate posting of this question. Please respond through that question stream and let me know if you did not get it.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor